Discharged rubber like tissue

Patient

Q: Hi i took an emergency contraceptive and now i noticed bleeding and a rubbery like substance.

Symptoms:  Bleeding
Doctor

A:   Hello,
After taking an emergency contraceptive, the withdrawal bleed generally ensues within 5 days of pill intake and chances are that if you have taken in 3rd week of the cycle then you are likely to pass clots sometimes. It is unlikely to be a gestational sac or abortion if that is the concern because in case you have been pregnant you wouldn't have had the bleeding at all.
I hope i have answered yorr query,
wishing you good health,
regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews